I'd developed a skin reaction to the adhesive's ingredient, ethyl cyanoacrylate (super glue). I went from little or no reaction to weeping rash, to hives/systemic, to where using barriers no longer work for me. It took months to get bad, and months for my skin to heal. I'm now off Dexcom, at least until they stop using super glue. A sensitivity to super glue only gets worse, not better, over time and with additional exposure; taking a break doesn't help.
For the few times I've had skin irritation from the adhesive contact (I use both the OmniPod and the Dexcom), I apply a small amount of mometasone furoate cream USP, 0.1%. It's a topical steroid. As for the bumps, you might try washing the area with Hibiclens. If you not familiar with Hibiclens, it's used for general skin cleansing, as surgical scrub and as a pre-operative skin preparation. It has amazing germ killing properties and may help the bumps subside. If you're really desperate to get rid of the glue, might I suggest mineral spirits? Just wash the area immediately afterwards, maybe with some Hibiclens.
I've had a bump that lasted about a week after removing a sensor. Someone mentioned a topical steroid, I found that even plain cortizone-10 cream can help. Although, I had a rash at the same time which was more bothersome than the bump.
I am still new to this site, but I think we talk about everything :)
Well it must be my own reaction to the sernsor it has been 3 weeks and I still have a small bump most of my cuts and scrapes heal fine but this pimple size bump is unusual for me. Thanks for your responses I will ask Dexcom and see what they say
We’ve partnered with Novo Nordisk to ask, “Do You Know Diabetes?“ When you take this 2 minute quiz about the importance of getting screened for diabetes, Novo Nordisk will make a donation to Diabetes Hands Foundation programs like TuDiabetes and Diabetes Advocates. Initiatives Read on! →
It is with both happiness and sorrow that I announce that there will be an opening at the Diabetes Hands Foundation for the position of Administrative and Programs Assistant beginning mid-April. I will be leaving the Bay Area, where the Read on! →